A property of finite p-groups

Shoichj Kondo

    Research output: Contribution to journalArticle

    Abstract

    Let R (G) denote the character ring of a finite group G and let A be a commutative ring with identity. In this paper we show that if G ≠ 1, then ∧ ⊗z R(G) has only one maximal ideal if and only if G is p-group and ∧ has only one maximal ideal m such that ∧/m is of characteristic p.

    Original languageEnglish
    Pages (from-to)35-37
    Number of pages3
    JournalProceedings of the American Mathematical Society
    Volume67
    Issue number1
    DOIs
    Publication statusPublished - 1977

    Fingerprint

    Finite P-group
    Maximal Ideal
    P-groups
    Commutative Ring
    Finite Group
    If and only if
    Denote
    Ring
    Character

    ASJC Scopus subject areas

    • Mathematics(all)
    • Applied Mathematics

    Cite this

    A property of finite p-groups. / Kondo, Shoichj.

    In: Proceedings of the American Mathematical Society, Vol. 67, No. 1, 1977, p. 35-37.

    Research output: Contribution to journalArticle

    Kondo, Shoichj. / A property of finite p-groups. In: Proceedings of the American Mathematical Society. 1977 ; Vol. 67, No. 1. pp. 35-37.
    @article{96dd39063a664caca909688066b8c4e8,
    title = "A property of finite p-groups",
    abstract = "Let R (G) denote the character ring of a finite group G and let A be a commutative ring with identity. In this paper we show that if G ≠ 1, then ∧ ⊗z R(G) has only one maximal ideal if and only if G is p-group and ∧ has only one maximal ideal m such that ∧/m is of characteristic p.",
    author = "Shoichj Kondo",
    year = "1977",
    doi = "10.1090/S0002-9939-1977-0460439-2",
    language = "English",
    volume = "67",
    pages = "35--37",
    journal = "Proceedings of the American Mathematical Society",
    issn = "0002-9939",
    publisher = "American Mathematical Society",
    number = "1",

    }

    TY - JOUR

    T1 - A property of finite p-groups

    AU - Kondo, Shoichj

    PY - 1977

    Y1 - 1977

    N2 - Let R (G) denote the character ring of a finite group G and let A be a commutative ring with identity. In this paper we show that if G ≠ 1, then ∧ ⊗z R(G) has only one maximal ideal if and only if G is p-group and ∧ has only one maximal ideal m such that ∧/m is of characteristic p.

    AB - Let R (G) denote the character ring of a finite group G and let A be a commutative ring with identity. In this paper we show that if G ≠ 1, then ∧ ⊗z R(G) has only one maximal ideal if and only if G is p-group and ∧ has only one maximal ideal m such that ∧/m is of characteristic p.

    UR - http://www.scopus.com/inward/record.url?scp=84966231812&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84966231812&partnerID=8YFLogxK

    U2 - 10.1090/S0002-9939-1977-0460439-2

    DO - 10.1090/S0002-9939-1977-0460439-2

    M3 - Article

    AN - SCOPUS:84966231812

    VL - 67

    SP - 35

    EP - 37

    JO - Proceedings of the American Mathematical Society

    JF - Proceedings of the American Mathematical Society

    SN - 0002-9939

    IS - 1

    ER -